Online from: 1972
Subject Area: Electrical & Electronic Engineering
Options: To add Favourites and Table of Contents Alerts please take a Emerald profile
|Title:||Some limit theorems of runs to the continuous-valued sequence|
|Author(s):||Fan Aihua, (Faculty of Mathematics and Physics, Anhui University of Technology, Ma'anshan, People's Republic of China), Wang Zhongzhi, (Faculty of Mathematics and Physics, Anhui University of Technology, Ma'anshan, People's Republic of China), Ding Fangqing, (Faculty of Mathematics and Physics, HeFei University, HeFei, People's Republic of China)|
|Citation:||Fan Aihua, Wang Zhongzhi, Ding Fangqing, (2008) "Some limit theorems of runs to the continuous-valued sequence", Kybernetes, Vol. 37 Iss: 9/10, pp.1279 - 1286|
|Keywords:||Cybernetics, Limit analysis, Systems theory|
|Article type:||Research paper|
|DOI:||10.1108/03684920810907562 (Permanent URL)|
|Publisher:||Emerald Group Publishing Limited|
Purpose – The purpose of this paper is to give some limit theorems on
Design/methodology/approach – The crucial part of the proof is to construct a non-negative supper-martingale depending on a parameter by using the moment generating function, and then applying the Doob's martingale convergence theorem.
Findings – The upper and lower bounds of the deviations from the sums of arbitrary continuous-valued random variables from the reference distributions are obtained.
Research limitations/implications – The computation of asymptotic log-likelihood ratio
Practical implications – A useful method to study the property for runs of dependent random sequence.
Originality/value – The new approach of study strong limit behavior for dependent random sequence.
To purchase this item please login or register.
Complete and print this form to request this document from your librarian